MathSciNet Relay Station
MathSciNet bibliographic data
MR791694 30D05 (58F12)
Howland, James Lucien; Vaillancourt, Rémi Attractive cycles in the iteration of meromorphic functions. Numer. Math. 46 (1985), no. 3, 323–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement